Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What causes pink discharge,cramping,tender breasts with nausea?

User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1259 Questions
Hi I am 5 days late for my period, not on birth control, trying to conceive with my husband. the first 3 days being late i had brownish/ pink discharge, mild cramping, tender breasts, some mild nausea(on and off) on the 4th day being late the discharge became more pinkish in color, but not the consistancy that a period would look like a little on the panty liner i was using. this morning i woke up little pinkish/ red discharge on my liner, but still not a normal looking period. so is this my period? should i count it as my period? I usually have dark red blood, and some clotting, not to mention i usually have to change my pad about 2-3 times a day. Don't know whats been going on. If i am pregnant i would be around 4weeks and 1day so i know its too early to really tell.
Posted Wed, 26 Feb 2014 in Women's Health
Answered by Dr. Vjollce Mbiarra 34 minutes later
Brief Answer: May be a period or is from implantation. Detailed Answer: Hello!Thanks for your query. This may be a period or is from implantation. More chances are that you have passed a period. You should minimally take a pregnancy test at home. Urine pregnancy test kits are available over-the-counter at most pharmacies. If the test is positive you should do an TVS after 7 to 10 days and may take duphastone until you become 12 weeks and folic acid. For duphastone you will need a doctor's prescription. If the test is negative you should not worry because this may be from hormonal imbalance . If this episode repeated you should consult with a gynecologist for further evaluation. Take care of your self
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor